# SDR ASAA0480138

- Difficulty date: February 29, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 56432241
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6-CHECK, FOUND FRAME AROUND AFT FRAME OF CAPTAINS SLIDING WINDOW CHAFED.  BLENDED, TREATED, AND PRIMED CHAFED AREA PER EA 5310-02315.  (M)
